# SDR AALA20060217

- Difficulty date: April 7, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 12H INOPERATIVE.  REPAIRED BROKEN WIRE ON SEAT HARNESS FOR EMERGENCY LIGHT AT SEAT 12H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
